The Analysis of the Primary School Mathematics Exam Questions According to the MATH Taxonomy


AYGÜN B. , BARAN BULUT D., İPEK A. S.

Turkish Journal of Computer and Mathematics Education (TURCOMAT), vol.7, no.1, pp.62-88, 2016 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.16949/turcomat.97548
  • Title of Journal : Turkish Journal of Computer and Mathematics Education (TURCOMAT)
  • Page Numbers: pp.62-88